# SDR ASAA2016091117983

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,999 hours, 3,252 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  DISCOVERED DC BUS INDICATION BUSS 1 CIRCUIT BREAKER TRIPPED ON PANEL P6-4.  NO OTHER INDICATIONS.  ACFT GROUNDED. INSPECTED AND RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. INDICATION NORMAL IAW AMM 24-32-11.
